# SDR AU000249

- Difficulty date: April 14, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Engine: Cont IO360D
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston
- Part number: 60544R
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 3 AND NR 4 PISTONS GRABBING IN CYLINDER BORES. FOUR OF SIX CYLINDER BORES UNDERSIZE. SB97-6 AND SIL99-2 NOT COMPLIED WITH.
